# SDR CA150112004

- Difficulty date: January 10, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 86,077 hours
- Engine: Pwa PW4060
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DIVERTED DUE TO SLAT PROBLEM, UNABLE TO RESOLVE IN THE AIR. MOC ADVISED.   SLAT PROXIMITY SENSORS CHECKED FOR CORRECT SENSOR TARGET GAP, SENSOR CONDITION AND ELECTRICAL SPLICE CONDITION IAW AMM 27-88-01 CHECKED SATISFACTORY.  PSEU REPLACED.  FSEU REPLACED.  OP TEST OF PROXIMITY SENSOR SYSTEM PERFORMED.  OP TEST OF LE/TE FLAP CONTROL AND INDICATION SYSTEM PERFORMED.  ALL TESTS OK.  UNABLE TO FAULT.  SYS CON SERV.  IAW AMM 32-09-04, AMM 27-51-01.
